Mississippi, 2018Tornadoes and Damaging Winds in Mississippi, April 14, 2018
April 14, 2018 · NWS MEG · 12 events in 7 counties and zones
A slow moving cold front generated scattered severe thunderstorms that produced damaging winds and a couple of weak tornadoes across north Mississippi on the early morning hours on April 14th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $413,000
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A slow moving cold front generated scattered severe thunderstorms that produced damaging winds and a couple of weak tornadoes across north Mississippi on the early morning hours on April 14th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Apr 13, 11:05 PM CST, 3 hours 10 minutes earlier.
Area forecast discussion, Apr 13, 11:05 PM CST, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1205 AM CDT Sat Apr 14 2018
.UPDATE...Aviation Discussion.
.PREV DISCUSSION... /issued 1021 PM CDT Fri Apr 13 2018/
Clouds are increasing over western sections of the forecast area
with mostly clear skies elsewhere. Temperatures are on the warm
side with readings mainly in the low to mid 70s. The leading edge
of showers and thunderstorms is just about to move into the
forecast area. New tornado watch has just been issued which will
expire at 6 AM CDT. Wind advisory has just expired as well.
ARS
PREV DISCUSSION... /issued 352 PM CDT Fri Apr 13 2018/
A powerful upper level low pressure system over the front range of
the Rockies will move east into the Middle Mississippi Valley by
Sunday. Surface low pressure over southeast Nebraska will continue
to occlude as new surface low pressure forms over northern
Missouri and moves east through tonight. A strong initial shortwave
will accelerate through the base of the upper trough and lift
northeast later tonight. Showers and thunderstorms have developed
this afternoon over eastern Oklahoma into Arkansas in response to
this shortwave impinging upon the area. Thunderstorm activity will
continue to intensify through this evening as mid level height
falls overspread the region and erode away a stout capping
inversion noted from the 18z LZK sounding. Atmospheric parameters
look favorable for severe thunderstorms this evening along and
west of the Mississippi River, with MLCAPE already between
500-1000 j/kg across eastern Arkansas into the Missouri Bootheel.
In addition, a low level jet will overspread the region and
intensify to in excess of 60 kts this evening. This will help to
advect middle to upper 60s dewpoints into western portions of the
region, helping to maintain the available instability. Strong deep
layer shear will combine with the available instability to
support robust updrafts and severe weather potential. Storms to
the west should consolidate into a QLCS which will move into
western sections by late evening. This line of storms will bring a
threat for damaging winds, isolated tornadoes, and heavy
rainfall. As the initial shortwave lifts out to the northeast late
tonight the line of storms should begin to slow and potentially
even stall out across the Mid South. This may ramp up our threat
for flash flooding as we get later into tonight. Several inches of
rainfall will be possible where the line slows and potentially
stalls. A flash flood watch remains in effect for western areas
tonight and much of the Mid South on Saturday.
Showers and thunderstorm activity will continue into Saturday with
a continued threat for heavy rain and flash flooding. The flash
flood watch will continue for eastern areas into Saturday evening.
The potential for severe weather becomes more conditional on
Saturday. There are varying model solutions and the overall threat
will hinge on how far southeast a convective outflow from
tonight's storms makes it. Locations to the east and south of this
boundary will have the greatest threat for severe storms Saturday
afternoon. At this time, it appears that this evenings storms will
stall across west Tennessee into northwest Mississippi into
Saturday morning with the outflow extending to areas just ahead of
the stalled storm complex. The atmosphere will likely destabilize
ahead of the outflow, most likely across northeast Mississippi and
potentially into portions of west Tennessee as a secondary
shortwave rotates across the Lower Mississippi Valley. This second
wave will act on a moist and warming airmass, characterized by
dewpoints in the middle to upper 60s and temperatures into the
middle 70s. This should result in MLCAPE values between 1000-1500
j/kg along with steepening lapse rates. In addition, strong deep
layer shear and 0-1 km helicity values in excess of 200 m2/s2 will
support all modes of severe weather. The threat for damaging
winds, large hail, and a few tornadoes will be possible,
especially across northeast Mississippi, on Saturday afternoon.
This severe weather threat will again be dependent upon the
eastward progression of a convective outflow from Friday night
storms. If the outflow clears the area tomorrow before storms can
develop, the severe weather threat would be east. It appears that
this is not likely to occur and that at least some parts of our
eastern forecast area will be under a severe weather threat. All
storms should exit the area by Saturday evening, but will likely
drop another round of heavy rainfall across the area with several
inches of rain possible.
Surface high pressure will build back over the Mid South later
Saturday night and remain over the region into the first part of
next week. Convective cloud cover associated with the departing
upper low on Sunday will keep skies mostly cloudy. Temperatures
will also be much cooler Sunday with highs again up to 20 degrees
below seasonal normals. Clear and calm conditions are expected
Sunday night into Monday morning which may result in another
widespread frost over the region.
High pressure will shift east on Monday with return southerly flow
allowing temperatures to warm back to near seasonal normals. Dry
and warm conditions will continue into next Tuesday.
Another weak frontal system will move through the area Wednesday
of next week with a slight chance for showers. Slightly cooler
temperatures will follow for Thursday, but with a quick warmup for
the end of next week and into next weekend along with continue dry
weather.
JLH
&&
.AVIATION...06z TAFs
Expect numerous amendments as rounds of showers and thunderstorms
develop and track across the Midsouth. Cigs and vis will be highly
variable through the night.
A round of showers and thunderstorms are moving across Northwest
Arkansas resulting in MVFR VIS and locally gusty wind. These
storms will move off to the North as another line of steadier
showers and thunderstorms approach from the West. Best guess at
timing on the next line of potentially strong to severe
thunderstorms has storms arriving on station at MEM 6-7Z, MKL
around 8Z and TUP by 10Z. Brief IFR or LIFR vis is possible along
with brief gusty wind in excess of 30kt. Decided to TEMPO on
station thunderstorms with MVFR VIS at JBR MEM and MKL tonight
prior to sunrise. Winds will remain strong from the South...veering
Southwest with time. Sustained speeds around 15kt with gusts to
30 kt should prevail. LLWS is also expected as a 50+kt LLJ shifts
across the region and strengthens.
Showers and thunderstorms should come to an end before sunrise at
JBR, around sunrise at MEM and MKL but linger much of tomorrow at
TUP. Showers will linger at TUP through the day. Improving
conditions are expected at all sites bu 00z tomorrow evening,
although some low clouds may linger at TUP.
30
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through this afternoon for Clay-Craighead-
Crittenden-Cross-Greene-Lawrence-Lee AR-Mississippi-
Phillips-Poinsett-Randolph-St. Francis.
MO...Flash Flood Watch through this afternoon for Dunklin-Pemiscot.
MS...Flash Flood Watch through this afternoon for Coahoma-DeSoto-
Quitman-Tunica.
Flash Flood Watch from 7 AM CDT this morning through this
evening for Alcorn-Benton MS-Calhoun-Chickasaw-Itawamba-
Lafayette-Lee MS-Marshall-Monroe-Panola-Pontotoc-Prentiss-
Tallahatchie-Tate-Tippah-Tishomingo-Union-Yalobusha.
TN...Flash Flood Watch through this afternoon for Dyer-Lake-
Lauderdale-Obion-Shelby-Tipton.
Flash Flood Watch from 7 AM CDT this morning through this
evening for Benton TN-Carroll-Chester-Crockett-Decatur-
Fayette-Gibson-Hardeman-Hardin-Haywood-Henderson-Henry-
Madison-McNairy-Weakley.
&&Hazardous weather outlook, Apr 13, 9:07 PM CST, 5 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
1007 PM CDT Fri Apr 13 2018
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-150515-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
1007 PM CDT Fri Apr 13 2018
This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.
.DAY ONE...Tonight
There is an Enhanced Risk for severe thunderstorms this evening
and early overnight for east Arkansas, northwest Mississippi, and
the Memphis metro area.
There is a Slight Risk for severe thunderstorms late overnight
over most of west Tennessee and north central Mississippi.
Primary severe weather risks tonight will be damaging winds and
flash flooding. Secondary risks include tornadoes, particularly
in the Enhanced Risk area of east Arkansas overnight.
A Flash Flood Watch remains in effect for portions of the Mid
South tonight.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday
There is an Enhanced Risk for severe thunderstorms over northeast
Mississippi, along and east of the Natchez Trace Parkway late
Saturday morning through Saturday afternoon.
There is a Slight Risk for severe thunderstorms over north central
Mississippi and southern portions of west Tennessee east of Memphis
early Saturday morning.
The severe weather risks for Saturday afternoon and evening
include damaging winds, large hail, and a few tornadoes.
A Flash Flood Watch remains in effect for the Mid South on
Saturday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed tonight and Saturday.
In the hours before
Local storm report, Apr 13, 10:37 PM CST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1137 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM TSTM WND GST JONESBORO 35.82N 90.69W
04/13/2018 M58 MPH CRAIGHEAD AR ASOS
58 MPH WIND GUST MEASURED AT JBR.
&&
WLCSpecial weather statement, Apr 14, 12:46 AM CST, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Memphis TN
146 AM CDT SAT APR 14 2018
ARZ049-058-MSZ007-140730-
Phillips AR-Lee AR-Tunica MS-
146 AM CDT SAT APR 14 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 230 AM CDT
FOR...
Northern Phillips County in eastern Arkansas...
Central Lee County in eastern Arkansas...
West central Tunica County in northwestern Mississippi...
At 146 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located near Watkins Corner, or 7 miles southwest of Marvell,
moving northeast at 45 mph.
Dangerous cloud to ground lightning is also possible with this
thunderstorm.
People in northern Phillips...central Lee and west central Tunica
Counties should monitor this storm closely.
LAT...LON 3462 9105 3491 9075 3491 9068 3460 9038
3434 9100 3447 9100 3447 9105
TIME...MOT...LOC 0646Z 240DEG 49KT 3449 9102Special weather statement, Apr 14, 1:02 AM CST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Memphis TN
202 AM CDT SAT APR 14 2018
MSZ001-007-008-140745-
Tunica MS-DeSoto MS-Tate MS-
202 AM CDT SAT APR 14 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 245 AM CDT
FOR...
Northern Tunica County in northwestern Mississippi...
DeSoto County in northeastern Mississippi...
Northwestern Tate County in northwestern Mississippi...
At 202 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located near North Tunica, or 14 miles northeast of St Francis
National Park, moving northeast at 45 mph.
Dangerous cloud to ground lightning is also possible with this
thunderstorm.
People in northern Tunica...DeSoto and northwestern Tate Counties
should monitor this storm closely.
LAT...LON 3480 9054 3480 9053 3477 9050 3474 9051
3473 9049 3474 9045 3489 9048 3489 9044
3483 9041 3486 9035 3484 9031 3487 9031
3491 9025 3495 9025 3499 9030 3499 8995
3482 8972 3460 9041 3478 9055
TIME...MOT...LOC 0702Z 240DEG 49KT 3473 9044Special weather statement, Apr 14, 1:26 AM CST, 49 minutes before
Special Weather Statement
National Weather Service Memphis TN
226 AM CDT SAT APR 14 2018
TNZ088-089-140815-
Fayette TN-Shelby TN-
226 AM CDT SAT APR 14 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 315 AM CDT
FOR...
Northern Fayette County in southwestern Tennessee...
Shelby County in southwestern Tennessee...
At 225 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located over Whitehaven, or over Southaven, moving northeast at
45 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in northern Fayette and Shelby Counties should monitor this
storm closely.
LAT...LON 3503 9025 3503 9021 3508 9018 3513 9013
3512 9008 3514 9006 3516 9009 3539 8980
3538 8978 3541 8977 3541 8970 3539 8970
3539 8965 3537 8964 3539 8960 3525 8925
3500 8992 3500 9029
TIME...MOT...LOC 0725Z 240DEG 48KT 3500 9003Special weather statement, Apr 14, 1:38 AM CST, 37 minutes before
Special Weather Statement
National Weather Service Memphis TN
238 AM CDT SAT APR 14 2018
ARZ049-058-MSZ007-010-011-140830-
Phillips AR-Lee AR-Tunica MS-Coahoma MS-Quitman MS-
238 AM CDT SAT APR 14 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 330 AM CDT
FOR...
Phillips County in eastern Arkansas...
Southeastern Lee County in eastern Arkansas...
Southern Tunica County in northwestern Mississippi...
Central Coahoma County in northwestern Mississippi...
Northwestern Quitman County in northwestern Mississippi...
At 238 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located near White River National Wildlife Refuge, moving
northeast at 55 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in Phillips...southeastern Lee...southern Tunica...central
Coahoma and northwestern Quitman Counties should monitor this storm
closely.
LAT...LON 3414 9108 3419 9109 3420 9109 3420 9107
3422 9106 3425 9108 3426 9106 3428 9108
3430 9107 3429 9106 3434 9106 3434 9100
3447 9100 3447 9105 3453 9105 3478 9053
3448 9021 3412 9081 3412 9111 3413 9111
TIME...MOT...LOC 0738Z 240DEG 48KT 3425 9102Special weather statement, Apr 14, 2:11 AM CST, 4 minutes before
Special Weather Statement
National Weather Service Memphis TN
311 AM CDT SAT APR 14 2018
ARZ036-MSZ001-007-008-TNZ088-140900-
Crittenden AR-Tunica MS-DeSoto MS-Tate MS-Shelby TN-
311 AM CDT SAT APR 14 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 400 AM CDT
FOR...
South central Crittenden County in eastern Arkansas...
Northeastern Tunica County in northwestern Mississippi...
Western DeSoto County in northeastern Mississippi...
Northwestern Tate County in northwestern Mississippi...
South central Shelby County in southwestern Tennessee...
At 310 AM CDT...a strong thunderstorm producing heavy rainnear Lake
Cormorant, or 13 miles southwest of Horn Lake, moving northeast at 55
mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in south central Crittenden...northeastern Tunica...western
DeSoto...northwestern Tate and south central Shelby Counties should
monitor this storm closely.
LAT...LON 3489 9044 3488 9043 3489 9041 3494 9041
3513 8998 3500 8981 3468 9018 3486 9041
3488 9041 3487 9043 3489 9046
TIME...MOT...LOC 0810Z 240DEG 49KT 3485 9024Thunderstorm Wind, Coahoma
- When
- April 14, 2:15 AM CST to 2:20 AM CST
- Where
- Coahoma County, 1.94 mi WNW of Clarksdale to 2.91 mi ENE of Hopson
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 34.208, -90.613
A few trees down and a basketball court damaged in town.
Thunderstorm Wind, Coahoma
- When
- April 14, 2:15 AM CST to 2:20 AM CST
- Where
- Coahoma County, 0.69 mi WNW of Jonestown to Jonestown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.325, -90.461
Tornado, Lafayette
- When
- April 14, 3:48 AM CST to 3:49 AM CST
- Where
- Lafayette County, 3.78 mi ENE of College Hill Station to 4.37 mi SE of Abbeville
- Rating
- EF1
- Path length
- 0.8 mi
- Path width
- 150 yd
- Property damage
- $200,000
- Reported by
- NWS Storm Survey
- Coordinates
- 34.446, -89.462
The tornado developed in a wooded area west of County Road 215. The tornado damaged the roofs of several homes and farm buildings, and destroyed 3 smaller outbuildings. After crossing CR 215, the tornado caused EF-1 damage to a residence and uprooted several trees in the vicinity. The tornado dissipated roughly one quarter of a mile east of CR 215.
Tornado, Lafayette
- When
- April 14, 3:49 AM CST to 3:50 AM CST
- Where
- Lafayette County, 3.45 mi ENE of Oxford to 3.9 mi ENE of Oxford
- Rating
- EF0
- Path length
- 0.5 mi
- Path width
- 40 yd
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 34.386, -89.463
The tornado moved along highway 30 to the east and north of Oxford. The tornado uprooted several trees and caused minor roof damage to homes along highway 30.
Thunderstorm Wind, Union
- When
- April 14, 4:30 AM CST to 4:40 AM CST
- Where
- Union County, 0.43 mi SSW of Keownville to 0.61 mi NNW of Graham
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 34.545, -88.924
A few trees and power lines down on Highway 30 between US 45 and New Albany.
Thunderstorm Wind, Union
- When
- April 14, 4:40 AM CST to 4:45 AM CST
- Where
- Union County, 0.5 mi WNW of Blue Spgs to Blue Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.403, -88.878
Large tree down in Blue Springs.
Thunderstorm Wind, Alcorn
- When
- April 14, 4:55 AM CST to 5:05 AM CST
- Where
- Alcorn County, 2.24 mi NNE of Corinth Turner Arpt to 0.79 mi NNW of Corinth
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 34.927, -88.578
Several trees down and power lines along with a few traffic signs damaged on the west side of Corinth.
Thunderstorm Wind, Pontotoc
- When
- April 14, 5:00 AM CST to 5:10 AM CST
- Where
- Pontotoc County, 2.93 mi WSW of Plymouth to 1.55 mi SW of Plymouth
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 34.199, -88.925
Numerous trees down off Black Zion Road on Longbow Lakes southeast of Pontotoc.
Thunderstorm Wind, Prentiss
- When
- April 14, 5:15 AM CST to 5:20 AM CST
- Where
- Prentiss County, 3.9 mi WSW of Marietta to 2.26 mi W of Marietta
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 34.485, -88.536
Large tree snapped and a carport damaged off County Road 5450.
Thunderstorm Wind, Tishomingo
- When
- April 14, 5:25 AM CST to 5:30 AM CST
- Where
- Tishomingo County, 1.16 mi SSW of Walker to 1.25 mi SSE of Walker
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 34.814, -88.287
Trees down and patio and shed damage to a home on Highway 72 near County Road 399.
Thunderstorm Wind, Tishomingo
- When
- April 14, 5:30 AM CST to 5:40 AM CST
- Where
- Tishomingo County, 1.09 mi WSW of Luke to 1.88 mi NNW of Oldham
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 34.813, -88.217
Small outdoor structure demolished.
Thunderstorm Wind, Tishomingo
- When
- April 14, 5:40 AM CST to 5:45 AM CST
- Where
- Tishomingo County, 0.64 mi NNE of Neil to 1.8 mi SW of Mingo
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Trained Spotter
- Coordinates
- 34.608, -88.226
Barn top blown off near Tishomingo State Park.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in Mississippi, April 14, 20182 injured · $1.2 million · EF2 · 64 events
- Winter Storm and Winter Weather in Wisconsin, April 14 to 16, 20181 death · 5 injured · 17 events
- Tornadoes and Damaging Winds in Louisiana, April 14, 2018$1.4 million · EF2 · 11 events
- Winter Storm and Lakeshore Flood in Michigan, April 14 to 15, 2018$43 million · 17 events
- Cold in Nevada, April 14, 20181 death · 1 event
- Winter Storm in Minnesota, April 14 to 16, 2018$9.0 million · 5 events
- Winter Storm in Michigan, April 14 to 15, 2018$2.1 million · 21 events
- Flash Flooding and Damaging Wind in Alabama, April 14, 20181 injured · $1.3 million · 50 kt wind · 4 events
- Flash Flooding and Heavy Rain in Mississippi, April 14, 2018$500,000 · 5 events
- Damaging Winds in Texas, April 14, 2018$425,000 · 96 kt wind · 2 events
- Ice Storm and Winter Storm in New York, April 14 to 15, 2018$225,000 · 14 events
- Flooding in Iowa, April 14 to 30, 2018$325,000 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 750855, 750856, 750857, 750858, 750866, 750867, 750868, 750869, 750870, 750871, 750872, 750875.